# SDR V0XR20230525AV2

- Difficulty date: March 29, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 42,331 hours, 32,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 800
- Part time: 42,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR, FWD AND AFT VERTICAL FRAMES CORRODED AT TRIM ATTACH FASTENER HOLES. REMOVED CORROSION ON AFT VERTICAL FRAME AT TRIM ATTACH HOLES, DAMAGE TO BE WITHIN LIMITS IAW EMB145 SRM 52-30-04. REPAIRED FWD VERTICAL FRAME AT TRIM ATTACH HOLES IAW  EMB145 SRM 52-30-04 AND ETD 2023-145-011627 REV, A.
